# SDR SIMA20180704005

- Difficulty date: July 4, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 33,160 hours, 28,609 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE NR 1 HYD SYS WENT INTO YELLOW WITH HYD LOW QTY EICAS. SERVICED NR 1 HYD SYS IAW AMM 12-13-01 OK FOR SERVICE.
